# SDR 06FDEA03669

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 16 TRACK I/B RIB FOUND CRACKED.  RT WING L/E NR 16 TRACK I/B RIB REMOVED AND REPLACED AS PER SRM 51-35-01 VOL II AND   CLASSIFIED AS MINOR PER GMM 6-2-100.
